Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Feeling tired and loss of appetite. Severe weight loss. High WBC value. Any serious problem?

I am really tired and lost my appitiete. Last week when I weighed in at the doctor I weighed 169 lbs. and yesterday when I weighed in I weighed 149 lbs. My doctor called me back today and my white blood cell count is high she wants me to come in for more blood to be drawn. What do you think it might be causeing me promblems? I have also been shaking really bad too.
Asked On : Sun, 27 May 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Please visit your doctor to reassure yourself of any condition that you may not have and if it is good news. Also if your doctor has bad news, he or she will also have something to say about how to deal with the situation. Regarding weight loss and loss of appetite and lethargy, you might need to consult a psychiatrist who might help with any psychiatric or psychological condition that might need treatment. I hope this helped.

Take care and have a lovely day!
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor